# SDR UALA2013071805046

- Difficulty date: July 16, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,482 hours, 14,800 cycles
- Engine: Pwa PW4060
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S ALTIMETER FROZEN.  PERFORMED FUNCTIONAL TEST OF THE LEFT ADC TEST PASSED ALSO PERFORMED TEST 30 IAW AMM, TEST PASSED, NO FAULT NOTED AT THIS TIME.
